Initial value problems for nonlinear Caputo fractional relaxation differential equations

Volume 8, Issue 1, January 2022, Pages 85-93

Adel Lachouri; Abdelouaheb Ardjouni; Ahcene Djoudi


A note on quasilinear parabolic systems in generalized spaces

Volume 7, Issue 1, January 2021, Pages 86-95

Elhoussine Azroul; Farah Balaadich


On estimating some distances involving operator entropies via Riemannian metric

Volume 8, Issue 1, January 2022, Pages 94-101

Mohamed Chergui; Abdenbi El Hilali; Bouazza El Wahbi


Orlicz-Lacunary convergent double sequences and their applications to statistical convergence

Volume 8, Issue 1, January 2022, Pages 102-114

Kuldip Raj; Charu Sharma; Swati Jasrotia


Some remarks on chaos in nonautonomous dynamical systems

Volume 7, Issue 1, January 2021, Pages 115-130

Ali Reza Zamani Bahabadi; Mona Effati; Bahman Honary


The Zsigmondy set for zero orbit of a rigid polynomial

Volume 8, Issue 1, January 2022, Pages 115-119

Khosro Monsef Shokri


Existence of renormalized solutions for a class of nonlinear parabolic equations with generalized growth in Orlicz spaces

Volume 7, Issue 1, January 2021, Pages 140-164

Mohamed Bourahma; Abdelmoujib Benkirane; Jaouad Bennouna